# SDR C2XA06IA068

- Difficulty date: May 2, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 13,331 hours, 10,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74433
- Condition: Loose
- Location: Emergency Light
- Part time: 11,182 hours, 8,608 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE INSPECTION BOTH OVERWING EMERGENCY EXITS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE NUMBER THREE EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS FOUND, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
